# SDR 07FDEA02788

- Difficulty date: July 31, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP WITH DEBONDING T/E BETWEEN RIB 14 AND RIB 15.  IT WAS REPAIRED IN ACCORDANCE WITH SRM 57-52-12.
